• Wang, Moon-Ok (Department of Mathematics Hanyang University) ;
  • Hwang, Jin-Gu (Department of Mathematics Hanyang University) ;
  • Lee, Kwang-Suk (Department of Mathematics Hanyang University)
  • Published : 2007.02.28


We define the non-associative algebra $\bar{W(n,m,m+s)}$) and we show that it is simple. We find the non-associative algebra automorphism group $Aut_{non}\bar{(W(1,0,0))}\;of\;\bar{W(1,0,0)}$. Also we find that any derivation of $\bar{W(1,0,0)}$ is a scalar derivation in this paper.


simple;non-associative algebra;right identity;annihilator;Jaco-bian conjecture;derivation


  1. H. Mohammad Ahmadi, K.-B. Nam, and J. Pakianathan, Lie admissible non-associative algebras, Algebra Colloq. 12 (2005), no. 1, 113-120
  2. S. H. Choi and K.-B. Nam, The derivation of a restricted Weyl type non-associative algebra, Hadronic J. 28 (2005), no. 3, 287-295
  3. S. H. Choi and K.-B. Nam, Derivation of symmetric non-associative algebra I, Algebras Groups Geom. 22 (2005), no. 3, 341-352
  4. T. Ikeda, N. Kawamoto, and K.-B. Nam, A class of simple subalgebras of Generalized W algebras, Proceedings of the International Conference in 1998 at Pusan (Eds. A. C. Kim), Walter de Gruyter Gmbh Co. KG, 2000, 189-202
  5. V. G. Kac, Description of filtered Lie algebra with which graded Lie algebras of Cartan type are associated, Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 800-834
  6. I. Kaplansky, The Virasoro algebra, Comm. Math. Phys. 86 (1982), no. 1, 49-54
  7. K.-B. Nam, On Some Non-Associative Algebras Using Additive Groups, Southeast Asian Bull. Math. 27 (2003), no. 3, 493-500
  8. K.-B. Nam and M.-O. Wang, Notes on some non-associative algebras, J. Appl. Algebra Discrete Struct. 1 (2003), no. 3, 159-164
  9. K.-B. Nam, Y. Kim, and M.-O. Wang, Weyl-type non-associative algebras I, IMCC Proceedings, SAS Publishers, 2005, 147-155
  10. A. N. Rudakov, Automorphism groups of infinite-dimensional simple Lie algebras, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 748-764
  11. R. D. Schafer, An Introduction to Nonassociative Algebras, Dover Publications, Inc., New York, 1995
  12. N. Kawamoto, A. Mitsukawa, K.-B. Nam, and M.-O. Wang, The automorphisms of generalized Witt type Lie algebras, J. Lie Theory 13 (2003), no. 2, 573-578
  13. K.-B. Nam and S. H. Choi, On the derivations of non-associative Weyl-type algebras, Appear, Southeast Asian Bull. Math., 2005